MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that the foot pedal of the maestro 4000 controller failed to halt radiofrequency (rf) delivery.During an ablation procedure, the maestro foot pedal would get "stuck" at random times throughout the case.Patient adverse events were not reported.

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9220055
Report Number2134265-2019-12815
Device Sequence Number19516522
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public08714729861911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number1117170660
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/22/2019
Patient Sequence Number1